# SDR CALA2025012900228

- Difficulty date: January 23, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A55047
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 CABIN AFT WET AREA FLOOR STRUCTURE HARD POINT AT STA 947.5 AT RBL 51 HAS CORROSION. DOT 102-019 REMOVED CORROSION AT CABIN AFT WET AREA FLOOR SUPPORT STRUCTURE 51-40-02-0G-0 HARD POINT AT STA 947.5 RBL 51.FOUND CORROSION OUT OF LIMITS. WORK ACCOMPLISHED BY V923172 PERFORMED REPAIR ON THE UPPER CHORD OF THE FLOOR BEAM AS PER REF SRM 51-10-02-0G-0,SRM 53-70-51-2R.REPAIR 5 AND SRM
